# SDR SWAA2024022144593

- Difficulty date: January 24, 2024
- Submitted: February 21, 2024
- Operation: Air carrier
- Aircraft: N243WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34863
- Aircraft time: 58,546 hours, 35,270 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 312 S5-6l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FRAME ON BS 312 AND BTW STR5L TO STR6L FWD GALLEY AND LAV 2024-68195<[01] REPAIRED FRAME ON BS 312 AND BTW STR5L TO STR6L FWD GALLEY AND LAV IAW EA NO M-22-153-01244 REV B . SEE INDIVIDUAL SIGN-OFFS BELOW;[02] TASK COMPLETED  SEE INDIVIDUAL SIGN OFFS BELOW
